# SDR RJEF201605300001

- Difficulty date: May 30, 2016
- Submitted: June 1, 2016
- Operation: Air carrier
- Aircraft: N983TA
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000265
- Engine: Ge CF3410E6
- System (JASC): 2800 · Aircraft Fuel System
- Part: Warning Message
- Condition: False Activation
- Location: Fuel Pressure
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF OF THE ACFT, THE EICAS MSG, FUEL LOW PRESS, WAS DISPLAYED.  THEREFORE, A REJECT TAKEOFF PROCEDURE WAS PERFORMED.  ONCE THE ACFT WAS AT THE GATE, THE DEFUEL SOV, PREVIOUSLY DEFERRED, WAS INSPECTED TO ASSURE ITS CLOSED POSITION.  THE ACFT WAS RETURNED TO SERVICE AFTER ASSURING THE CORRECT CONFIGURATION OF THE VLV IAW MEL 28-23-21.
